# SDR DALA1254130658

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 72,143 hours, 33,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND LIGHTNING STRIKE AT BS 850 BETWEEN S2 - 3R.  REMOVED DAMAGE IAW SRM 53-00-01. 373252 HFEC REQUIRED IAW SRM 53-00-01, PG 201, SEC I3.B 373252 HFEC IAW NDT PART 6 51-00-16.  NO INDICATION NOTED,  INSTALLED FILLER RIVET IAW SRM 53-00-01.
